Publicaciones Manuel Morán | ECOFRACTAL

Publicaciones Manuel Morán


 

Maroto, J.M. & Morán, M. Detecting the presence of depensation in collapsed fisheries: the case of the Northern cod stock.  Ecological Economics  90, 101-109 (2014)

 

 Mera, Maria Eugenia; Morán, Manuel Error covariance matrix estimation of noisy and dynamically coupled time series. J. Stat. Phys. 150 (2013), no. 2, 375–397

 

 Morán, Manuel The group of isometries of a self-similar set. J. Math. Anal. Appl. 392 (2012), no. 1, 89–98.

 Llorente, Marta; Morán, Manuel An algorithm for computing the centered Hausdorff measures of self-similar sets. Chaos Solitons Fractals 45 (2012), no. 3, 246–255.

 

Maroto, J. M. y Morán, M. Potential collapse in fisheries with increasing returns and stock-dependent costs.  Marine Resource Economics   27, 43-63 (2012)

 

Mera, M. Eugenia; Morán, Manuel Noise reduction by recycling dynamically coupled time series. Chaos 21 (2011), no. 4, 043110, 14 pp.

 

 Llorente, Marta; Morán, Manuel Advantages of the Hausdorff centered measure from the computability point of view. Math. Scand. 107 (2010), no. 1, 103–122

 

Llorente, Marta; Morán, Manuel Self-similar sets with optimal coverings and packings. J. Math. Anal. Appl. 334 (2007), no. 2, 1088–1095.

 

Maroto, Jose M.; Moran, Manuel Lipschitz continuous dynamic programming with discount. II. Nonlinear Anal. 67 (2007), no. 7, 1999–2011.

 

Mera, M. Eugenia; Morán, Manuel Geometric noise reduction for multivariate time series. Chaos 16 (2006), no. 1, 013116, 11 pp.

 

Maroto, Jose M.; Moran, Manuel Lipschitz continuous dynamic programming with discount. Nonlinear Anal. 62 (2005), no. 5, 877–894.

 

Morán, Manuel Computability of the Hausdorff and packing measures on self-similar sets and the self-similar tiling principle. Nonlinearity 18 (2005), no. 2, 559–570.

 

Mera, M. E.; Morán, M.; Preiss, D.; Zajíček, L. Porosity, σ-porosity and measures. Nonlinearity 16 (2003), no. 1, 247–255.

 

Mera, M. Eugenia; Morán, Manuel Degrees of freedom of a time series. J. Statist. Phys. 106 (2002), no. 1-2, 125–145

 

 Morán, Manuel Multifractal components of multiplicative set functions. Math. Nachr. 229 (2001), 129–160.

 

Mera, M. Eugenia; Morán, Manuel Attainable values for upper porosities of measures. Real Anal. Exchange 26 (2000/01), no. 1, 101–115.

 

Mattila, Pertti; Morán, Manuel; Rey, José-Manuel Dimension of a measure. Studia Math. 142 (2000), no. 3, 219–233.

 

Moran, Manuel Problems on self-similar geometry. Fractal geometry and stochastics, II (Greifswald/Koserow, 1998), 69–93, Progr. Probab., 46, Birkhäuser, Basel, 2000.

 

Mera, M. Eugenia; Morán, Manuel Convergence of the Eckmann and Ruelle algorithm for the estimation of Liapunov exponents. Ergodic Theory Dynam. Systems 20 (2000), no. 2, 531–546.

 

Mera, M. Eugenia; Morán, Manuel Lp(μ)-estimation of tangent maps. J. Math. Anal. Appl. 235 (1999), no. 2, 454–469.

 

Morán, Manuel Dynamical boundary of a self-similar set. Fund. Math. 160 (1999), no. 1, 1–14.

 

Morán, Manuel; Rey, José-Manuel Singularity of self-similar measures with respect to Hausdorff measures. Trans. Amer. Math. Soc. 350 (1998), no. 6, 2297–2310.

 

Morán, Manuel; Rey, José-Manuel Geometry of self-similar measures. Ann. Acad. Sci. Fenn. Math. 22 (1997), no. 2, 365–386.

Morán, Manuel Chaotic control. Iteration theory (Batschuns, 1992), 207–219, World Sci. Publ., River Edge, NJ, 1996.

 

Moran, M. Hausdorff measure of infinitely generated self-similar sets. Monatsh. Math. 122 (1996), no. 4, 387–399.

 

Morán, Manuel Dimension functions for fractal sets associated to series. Proc. Amer. Math. Soc. 120 (1994), no. 3, 749–754.

 

Morán, Manuel Distances between neighbour subsets of Rn. Topology, measures, and fractals (Warnemünde, 1991), 89–99, Math. Res., 66, Akademie-Verlag, Berlin, 1992.

 

Moran, M. Fractal series and infinite products. European Conference on Iteration Theory (Batschuns, 1989), 246–256, World Sci. Publ., River Edge, NJ, 1991.

 

Morán, M. About a conjecture of Schoenberg on nested pentagons. European Conference on Iteration Theory (Caldes de Malavella, 1987), 295–305, World Sci. Publ., Teaneck, NJ, 1989

 

 Morán, M. Fractal series. Mathematika 36 (1989), no. 2, 334–348 (1990).

 

 

 

 

Buscar